# SDR DALA2023022301358

- Difficulty date: February 23, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 68,298 hours, 22,403 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 EVIDENCE OF POSSIBLE LIGHTNING STRIKE ON LT WINGLET IN ZONE 6 23 " FROM WINGLET JOINT. CORRECTIVE ACTION: FOUND ONLY FASTENER DAMAGED. REPLACED DAMAGED FASTENER PER APB SRM 57-31 AND REAPPLIED TOPCOAT PER APB SRM 57-31. (2641470)
